# SDR ASMF200612002

- Difficulty date: December 11, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 63,280 hours, 47,008 cycles
- Engine: Pwa JT8D217A
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 39271411
- Part serial: P218
- Condition: Failed
- Location: Rt Acm
- Part time: 16,273 hours, 11,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO AIR CONDITIONING SYSTEMS FAILED, RT SYSTEM WAS SHUTDOWN, LT SYSTEM DID NOT OPERATE AND SMOKE ODOR WAS DETECTED. DURING MAINTENANCE CHECK, THE CHIP DETECTORS WERE CHECKED, WATER SEPARATORS WERE REPLACED IAW MM 21-20-2, BITE TO BOTH CONTROLLERS WAS PERFORMED IAW MM 21-32-00 AND SMOKE ODOR CHECK WAS PERFORMED IAW MM 21-30-00, ALL CORRECT. ADDITIONALLY, THE LT FAN WAS REPLACED IAW MM 21-20-06, TESTED CORRECT. NO OVERWEIGHT INSPECTION WAS NOT REQUIRED DUE TO AIRCRAFT LANDED WITH 118,478 POUNDS AND MAXIMUM LANDING WEIGHT IS 128,000 POUNDS. DURING TRANSIT CHECK, THE RT AIR CONDITIONING SYSTEM FAILED AGAIN, SO PRESSURE REGULATOR VALVE WAS REPLACED IAW MM 21-31-1, TESTED CORRECT.
